MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIB NP STM 5 DEG SZ D L; PROSTHESIS

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIB NP STM 5 DEG SZ D L; PROSTHESIS
Catalog Number 42532006701
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Bursitis (4832); Tendinopathy (4887)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42502006001 - psn fem cr cmt ccr nrw sz 6 l - 67219643, 42512100412 - psn mc ve asf l 12 mm 6-7/cd - 67087235, 42540000032 - psn all poly pat ply 32 mm - 67416181.The event cannot be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the reported event by a health care professional found the following: tendonitis is the inflammation or irritation of the tendons and is typically caused by repetitive motion, overuse and pressure to the bursae.Symptoms the patient can experience, pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.This can impact on the patients' ability to use the joint to their full potential.Patients can experience a decrease with overall adls, rom of the joint, decrease in quality of life, as well as increasing the need for possible over the counter (otc) medications for swelling and pain control.Treatment for tendonitis can consist of otc medications, such as tylenol and anti-inflammatories, prescribed pain medications, physical therapy, rest, ice, elevating the affected joint and steroid injections.Root cause of the reported event is determined to be not device related.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Approximately 6 months before, the patient reported experiencing a popping sensation.On evaluation, the patient demonstrated good stability, balance, and appropriate patellar tracking.The patient was diagnosed with patellar tendinitis, pes anserine bursitis, and iliotibial band insertional tenderness.Treatment included a left bursa injection and a left iliotibial band injection.The patient was also instructed to apply a topical anti-inflammatory cream and was provided with a compression stocking.There were no concerns or allegations regarding the implanted components, which remain in place.The event has been reported as resolved.Attempts have been made and no further information has been provided.

Brand Name
PERSONA TIB NP STM 5 DEG SZ D L
Common Device Name
PROSTHESIS
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24955050
Report Number3007963827-2026-00150
Device Sequence Number5264775
Product Code MBH
UDI-Device Identifier00889024471030
UDI-Public(01)00889024471030(17)350620(10)67352804
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42532006701
Device Lot Number67352804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight69 KG
Patient RaceWhite